# SDR ASAA0945880

- Difficulty date: May 13, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PRESSURE CHANNEL STIFFENER LT SIDE.  REPAIRED AFT PRESSURE BULKHEAD CHANNEL STIFFENER LT SIDE PER EA400 53EA 01476.
